# SDR O2GA2021052551501

- Difficulty date: May 20, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N515UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605726
- Aircraft time: 9,984 hours, 7,248 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99124915
- Part serial: 0668
- Condition: Inoperative
- Location: Nlg
- Part time: 9,984 hours, 7,248 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR RETRACTION,  NOSE LANDING GEAR DID NOT RETRACT. FOLLOWED CHECKLIST. EMERGENCY DECLARED AND DIVERTED TO KJAX. MAINTENANCE REPLACED THE NLG ACTUATOR. GROUND OPERATIONAL CHECK PERFORMED WITH NO DEFECTS. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
